# SDR IPXA2016102309738

- Difficulty date: October 5, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 14,673 hours, 9,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B5377413820200
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN SEAT TRACK ADAPTER AT FRAME 19.  -Y1959 IS CORRODED.  REMOVED AND REPLACED IAW EO A300-5310-62209-A.
